Facebook Instagram Reddit Tumblr Spotify Email Triangle Youtube Snapchat Magnify Globe TikTok Soundcloud Search Close
If you are using a screen reader and are having problems using this website, please call (888) 842-5007 for assistance. Please note, this number is for accessibility issues and is not a ticketing hotline.

Keep The Party Safe

IF THIS IS AN EMERGENCY - CALL 911

keep the party safe
FENTANYL is a lethal opioid contaminating recreational drugs. KEEP THE PARTY SAFE and AEG are partnering to help protect yourself and others at your next concert. 
Carry Naloxone: Naloxone (aka Narcan or Kloxxado) is a nasal spray that can reverse an opioid overdose.
Know the Signs of an Overdose: Limp body, vomiting, unconsciousness, unresponsiveness, slow or stopped breathing, weak or no pulse, bluish purple lips. Darker toned skin may appear grayish, while lighter toned skin may appear bluish.
If you notice any of these signs, call 911 immediately and alert a medic.
Have a Designated Non-User: A D.N.U. is someone who abstains from substances to keep an eye on the group. Take turns so someone can step in with naloxone if necessary.

HOW TO USE NALOXONE

There are a few different ways naloxone can be given. The most common is the nasal spray - here’s how to use it:

Ensure the person is lying

down on their backside

with their head tilted

back.


Insert nozzle into one

nostril and press plunger

firmly. Start rescue 

breathing.

If no response after 3

minutes, administer a

second plunger if 

available.

For additional information and more ways to stay safe, visit KeepThePartySafe.org!

Powered by the Colorado Consortium for Prescription Drug Abuse Prevention